×

On products of some Toeplitz operators on polyanalytic Fock spaces. (English) Zbl 1513.47052

Summary: The purpose of this paper is to study the Sarason’s problem on Fock spaces of polyanalytic functions. Namely, given two polyanalytic symbols \(f\) and \(g\), we establish a necessary and sufficient condition for the boundedness of some Toeplitz products \(T_{f}T_{\bar{g}}\) subjected to certain restriction on \(f\) and \(g\). We also characterize this property in terms of the Berezin transform.

MSC:

47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators
30H20 Bergman spaces and Fock spaces
30G30 Other generalizations of analytic functions (including abstract-valued functions)
46E22 Hilbert spaces with reproducing kernels (= (proper) functional Hilbert spaces, including de Branges-Rovnyak and other structured spaces)
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] Abreu, L. D., On the structure of Gabor and super Gabor spaces, Monatsh. Math. 161 (2010), 237-253 · Zbl 1206.46029 · doi:10.1007/s00605-009-0177-0
[2] Aleman, A.; Pott, S.; Reguera, M. C., Sarason conjecture on the Bergman space, Int. Math. Res. Not. 2017 (2017), 4320-4349 · Zbl 1405.30055 · doi:10.1093/imrn/rnw134
[3] Askour, N.; Intissar, A.; Mouayn, Z., Espaces de Bargmann généralisés et formules explicites pour leurs noyaux reproduisants, C. R. Acad. Sci., Paris, Sér. I, Math. 325 (1997), 707-712 French · Zbl 0892.32018 · doi:10.1016/S0764-4442(97)80045-6
[4] Balk, M. B., Polyanalytic Functions, Mathematical Research 63. Akademie Verlag, Berlin (1991) · Zbl 0764.30038
[5] Bommier-Hato, H.; Youssfi, E. H.; Zhu, K., Sarason’s Toeplitz product problem for a class of Fock spaces, Bull. Sci. Math. 141 (2017), 408-442 · Zbl 1377.47010 · doi:10.1016/j.bulsci.2017.03.002
[6] Cho, H. R.; Park, J.-D.; Zhu, K., Products of Toeplitz operators on the Fock space, Proc. Am. Math. Soc. 142 (2014), 2483-2489 · Zbl 1303.47035 · doi:10.1090/S0002-9939-2014-12110-1
[7] Haimi, A.; Hedenmalm, H., The polyanalytic Ginibre ensembles, J. Stat. Phys. 153 (2013), 10-47 · Zbl 1278.82068 · doi:10.1007/s10955-013-0813-x
[8] Nazarov, F., A counterexample to Sarason’s conjecture, Available at http://users.math.msu.edu/users/fedja/prepr.html
[9] Sarason, D., Exposed points in \(H^1. I\), The Gohberg Anniversary Collection, Vol. II Operator Theory: Advances and Applications 41. Birkhäuser, Basel (1989), 485-496 · Zbl 0678.46019
[10] Sarason, D., Products of Toeplitz operators, Linear and Complex Analysis. Problem Book 3, Part I V. P. Havin, N. K. Nikolskii Lecture Notes in Mathematics 1573. Springer, Berlin (1994), 318-319 · Zbl 0893.30036 · doi:10.1007/BFb0100208
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.